# SDR 2003F00329

- Difficulty date: March 30, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N15SK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600395
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: NAS161216
- Condition: Leaking
- Location: Hyd Powerpack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, PILOTS AND CO-PILOTS BRAKES FAILED.  FOUND HYDRAULIC FLUID LEAK AT THE HYDRAULIC POWER PACK FILTER BOWL.  (M)
